Unsolvability of Some Partial Differential Operators
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 73-76
Rakjoong Kim
Hallym University
Abstract : It is proved that the partial differential operator $D_x+ ix^qD_y^2$ is not locally solvable in any open set which intersects the line $x=0$, when $q=-\frac{2l-1}{2k-1}$ is not an integer.
Keywords : Solvability, unsolvability, partial differential operator of degenerate type
MSC numbers : 35A07, 35K65
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd